# SDR UALA2011091204940

- Difficulty date: September 11, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 64,536 hours, 9,180 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Diplexer
- Part number: 511610500
- Part serial: 22655
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOR SATCOM SDU REPLACE MAT TEST FAILS LO NOISE AMP-DIPLEXER FOR THE LGA.  REPLACED REF AMM. SATCOM TESTS GOOD.
